MathSciNet Relay Station
MathSciNet bibliographic data
MR2077482 20C08 (13H10)
Oblomkov, Alexei Double affine Hecke algebras and Calogero-Moser spaces. Represent. Theory 8 (2004), 243–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement